The individual ergodic theorem for Lamperti contractions

C. R. Math. Rep. Acad. Sci. Canada Vol. 3 (2) 1981, pp. 113–118
(Received: 1981-03-02 )

James H. Olsen

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification:

PDF(click to download): The individual ergodic theorem for Lamperti contractions

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.